Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 5.

Article

Battye, R.A. and Houghton, C.J. and Sutcliffe, P.M. (2003) Icosahedral skyrmions. Journal of Mathematical Physics., 44 (8). pp. 3543-3554. ISSN 0022-2488. (The full text of this publication is not available from this repository)

Houghton, C.J. and Krusch, Steffen (2001) Folding in the Skyrme Model. Journal of Mathematical Physics, 42 . pp. 4079-4100. ISSN 0022-2488. (Full text available)
[img]
Preview

Houghton, C.J. and Manton, N.S. and Sutcliffe, P.M. (1998) Rational maps, monopoles and skyrmions. Nuclear Physics B, 510 (3). pp. 507-537. ISSN 0550-3213. (The full text of this publication is not available from this repository)

Houghton, C.J. and Sutcliffe, P.M. (1997) SU(N) monopoles and Platonic symmetry. Journal of Mathematical Physics, 38 (11). pp. 5576-5589. ISSN 0022-2488. (The full text of this publication is not available from this repository)

Houghton, C.J. and Sutcliffe, P.M. (1996) Inversion symmetric 3-monopoles and the Atiyah-Hitchin manifold. Nonlinearity, 9 (6). pp. 1609-1622. ISSN 0951-7715. (The full text of this publication is not available from this repository)

This list was generated on Thu Apr 17 22:36:05 2014 BST.